# SDR USAA2013040500010

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DAMAGED ELECTRICAL CONNECTOR ON SLIDE PACK ASSEMBLY AFT LEFT.  REPLACED ELECTRICAL CONNECTOR ON SLIDE PACK ASSY AFT LEFT IAW A320 ESPM 20-44-11.  PERFORMED OPERATIONAL TEST IAW A320 AMM 25-62-44-400-006-A, TEST IS OK.  PERFORMED OPERATIONAL TEST IAW A320 AMM 33-51-00-710-001-A, TEST IS OK.
